# SDR PIDA06077

- Difficulty date: July 29, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 41,012 hours, 27,862 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

727B RT O/B SEAT TRACK CRACKED. FOUND CRACKED AREA TO BE LONGITUDINAL FLOORBEAM UPPER CAP. REPAIRED FLOORBEAM PER EA 53-206
